MathSciNet Relay Station
MathSciNet bibliographic data
MR1376747 (97i:42012) 42B20 (42B25)
Aimar, H.; Forzani, L.; Martín-Reyes, F. J. On weighted inequalities for singular integrals. Proc. Amer. Math. Soc. 125 (1997), no. 7, 2057–2064.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement